Publications of Manuela Hund

Journal Article (2)

Journal Article
Hund, M.; Mitchell, T.; Mlinarić, P.; Saak, J.: Optimization-Based Parametric Model Order Reduction via H2 ⊗ L2 First-Order Necessary Conditions. SIAM Journal on Scientific Computing 44 (3), pp. A1554 - A1578 (2022)
Journal Article
Hund, M.; Saak, J.: A Connection between Time Domain Model Order Reduction and Moment Matching for LTI Systems. Mathematical and Computer Modelling of Dynamical Systems 24 (5), pp. 455 - 484 (2018)
Go to Editor View